# SDR SIMA20240816002

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 20,510 hours, 13,868 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP/SLAT FAIL ON APPROACH. SLAT FAIL, SHAKER ANTICIPATED AOA LIMIT FAIL WHEN ACTUATING FLAPS 1. CHECKLIST DID NOT SOLVE THIS ISSUE. SLAT 0 / FLAPS 2 WITH SHAKER ANTICIPATED ON LANDING. EMERGENCY DECLARED. NO INJURIES T/S FAULT CODE 27811020ACE IAW FIM 27-81-00-810-801. FOUND LH TORQUE TUBE TO PDU DISCONNECTED. RECONNECTED LH TORQUE TUBE TO PDU OPC GOOD IAW AMM 27-81-03
